# SDR KBM2006F00112

- Difficulty date: March 8, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206QC10021234
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW, RT CHIN BUBBLE WINDOW IS CRACKED.  REMOVED AND REPLACED.  (K)
